# SDR COMA2011120190037

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 9,836 hours, 6,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Fuselage
- Part time: 9,836 hours, 6,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD SHOWS SIGNS OF CORROSION.  FOUND MID CAP ANGLE CORRODED BEYOND LIMITS, REPLACED IAW BOMBARDIER AMM 20-21-00.
